# SDR AALA202506174821

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 66,423 hours, 28,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Torn
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD DOOR L1 RED TUBING AROUND GIRT BAR TORN. REINSTALLED RED TUBING AT FWD L1 DOOR GRIT BAR. PER AARD 25-66-00-4
